# SDR SWAA2022021692141

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 431DR AFT UPPER CORNER IS DELAM / REPAIRED #1 PYLON PANEL 431DR AFT UPPER CORNER I/A/W 737-700 SRM 51-70-04-2R-13 REV 64 PER 737-700 SRM 54-50-70-2R-2 REV 64.
